MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SV CATHETER 4F FULL TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SV CATHETER 4F FULL TRAY (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of rebu1868 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
 
Event or Problem Description
The facility reported to the sales rep that the picc was removed due to a hole in the lumen that was 2.25cm from the red hub.No patient harm reported.

Brand Name
POWERPICC SV CATHETER 4F FULL TRAY (DUAL-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7335819
Report Number3006260740-2018-00424
Device Sequence Number1741030
Product Code LJS
UDI-Device Identifier00801741027826
UDI-Public(01)00801741027826
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3274108
Device Lot NumberREBU1868
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR